# SDR UALA2009102603337

- Difficulty date: October 25, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 42,635 hours, 11,859 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B7486
- Part serial: 507
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS R ENG PRI CONT MSG. LOST EPR INDICATION AND AUTOTHROTTLE. CYC EEC ALT SW AND REGAINED EPR IND AND AUTOTHROTTLE BUT STILL HAVE R ENG PRI CONT MSG.  REPLACED RIGHT ENG EEC.  NO MESSAGES. OK FOR SVC.
